Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear eigenvalue problems and Galerkin approximations


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 74 (1968), 651-656
DOI: https://doi.org/10.1090/S0002-9904-1968-11979-2
MathSciNet review: 0226453
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Berger, A Sturm-Liouville Theorem for nonlinear elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa 20 (1966), 543-582. MR 211299
  • 2. F. E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874. MR 156116
  • 3. F. E. Browder, Variational methods for nonlinear elliptic eigenvalue problems, Bull. Amer. Math. Soc. 71 (1965), 176-183. MR 179459
  • 4. F. E. Browder, Infinite dimensional manifolds and nonlinear elliptic eigenvalue problems, Ann. of Math. 82 (1965), 459-477. MR 203249
  • 5. F. E. Browder, Problèmes nonlinéaires, University of Montreal Press, Montreal, 1966. MR 250140
  • 6. S. Hildebrandt, Über die Lösung nichtlinearer Eigenwertaufgaben mit der Gälerkinverfahren, Math. Z. 101 (1967), 255-264. MR 217662
  • 7. L. A. Lusternik, The topology of the calculus of variations in the large, Transl. Math. Monographs, vol. 16, Amer. Math. Soc., Providence, R. I., 1966. MR 217817
  • 8. M. M. Vainberg, Variational methods for the study of nonlinear operators, Holden-Day, San Francisco, 1964. MR 176364


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11979-2

American Mathematical Society